# SDR AALA201701059023

- Difficulty date: January 3, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 31,669 hours, 4,568 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 31,669 hours, 4,568 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS WET SOCKS MUSTY ODOR WORST AT 2L DOOR. ODOR SEEMED TO GET LESS WITH RIGHT PACK OFF. TURNED RT BLEED OFF. ODOR CAME BACK AT LOW THRUST IN DECENT.  MAINTENANCE REPLACED THE NR 1 ENGINE IAW TASK CARD 33L40071003 AND THE APU IAW TASK CARD 33L31549001.
